| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker has reported all information available at this time.Patient and initial reporter fields in which information is not provided were intentionally left blank.Stryker evaluated the customer¿s device but was unable to duplicate or verify the reported issue.No loose internal connections were observed, however, internal therapy connections were reseated as a precaution.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device would not show the therapy cable on the screen.In this state defibrillation therapy would be delayed or unavailable if needed.This issue is patient related; however, there was no adverse patient outcome reported.